Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

should i be feeling this odd?

(6 Posts)
ICallASpadeATrowel Thu 08-May-14 17:53:41

I had a breakdown in November and was diagnosed with depression and anxiety.

I'm feeling a lot better now which is good

The problem I'm having is not with the depression as such but with the secondary symptoms such as:

1 the best way I can describe it is like compulsive vocal ticks. I will be walking along and just say nonsense like BIR!! Out if nowhere. I can fight the urge but it feels uncomfortable.

2 crazy mood swings, which last about half an hour

3 endless intrusive thoughts

4 horrible nightmares

5 constant urges to throw things in response to certain emotions.

These are the main things. I was wondering if anyone is in the same boat.

Thanks for reading smile

ICallASpadeATrowel Thu 08-May-14 17:55:03

Oh and lots of paranoia lol

AgentZigzag Sat 10-May-14 00:30:45

Nowt wrong with a bit of paranoia grin

Are you on any meds at all? Could they be making you feel like this if you are? (I was thinking mostly about the nightmares, I think some can mess your sleep up a bit)

Have you had intrusive thoughts before? If you have, have they got worse recently?

I would go back to your doctors because this is obviously causing you problems. Sometimes it does ebb and flow, it's great that you're feeling better, it doesn't mean you're back to square one if you still need a bit more help.

ICallASpadeATrowel Sat 10-May-14 17:43:25

Hi, thank you for your response smile

I' m on 40g of Prozac

The intrusive thoughts are not new but have taken on a new nature

The tics are new though

AgentZigzag Sat 10-May-14 19:01:55

I've just had a google of prozac, and it does look as though nightmares/nervous tics/increase in anxiety are amongst some of the alarming possible side effects of it (prozac is a brand name for the drug fluoxetine (from what I can tell)).

The list on the website is ironic given it's prescribed to make you feel better!

Your Dr might change the dose or even try a different drug if it's not working out for you?

ICallASpadeATrowel Sat 10-May-14 19:50:27

I know it's seriously ironic! You are also often to mixed up to work out if it is the drugs or yourself.

It was making me better for a time but I think I will still see my gp soon.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now